bones-icon
Muscle wasting
I was attacked with Limphadentis TB one and half years ago. Doctor suggested me medication for 9 months. In the middle of the medication suddenly I noticed that my right side of the body muscles were wasting with pain. It was present since one year. My right foot, leg jaw, thigh, waist, stomach, chest, neck, chin and jaw on right side are wasting gradually. I noticed clearly. I met several neurologist and they asked me to test MRI cirvical spine and Several X-Ray's Cirvucal spine. Such reports were clean and they suggested me some medicines. I used them for 4 months but no use. Even after I consulted some more doctors. They too tested MRI and X Ray's and they too said there no problem and no muscle wasting. My muscle wasting is minor and just started but muscle wasting is fact and true. Here doctors aren't believing my words and saying I have some physiological illusion. I am scared with my problem. I need to know which specialist shall I meet. Please suggest me solution.
51 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rupalini Sastry (PT)
Geriatric Physiotherapist 12 yrs exp Bangalore Rural

Free 3 day follow up

Chat Now

₹300 for 24 hrs

How do you define wasting of muscles? Meet a physio.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Wasting sperm side effect Pain right side above wasting Rash around wasting
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.